Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

white patch on skin above the nose and it is bigger. Could I use derma dew acne soap?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
skin above the nose, where i keep orange XXXXXXX i will keep earlier from my school days 12/ 13 years to 24 years and so on. after that i will keep white/ ash vipudi now till last year. white patch started coming slowly and it becomes bigger. can i use derma dew acne soap? pl. guide me well.
Posted Thu, 31 Oct 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 38 minutes later
Brief Answer:
dermadew acne soap wont help.

Detailed Answer:
Thanks for writing to us.
from the description provided it seems you have developed chemical leucoderma at the site of orange XXXXXXX and ash application.
Most probably its the orange XXXXXXX that has led to this depigmentation.
Firstly to prevent the white spot from progressing further, stop applying XXXXXXX and ash.
To treat the lesion use a steroid cream like fluticasone cream in night and tacrolimus cream 0.01% twice in a day. Do not expect immediate results. The lesions might take a month or more to respond. Response will initially be seen as development of pigmented spots in white lesions itself which will coalesce and cover the whole area thus leading to resolution.
I would appreciate if you could upload an image of affected area as that would helping in confirming my proposed diagnosis and treatment suggested.

If possible visit a dermatologist nearby prior to starting treatment.
Hope this helped.
Take care
Above answer was peer-reviewed by
Follow-up: white patch on skin above the nose and it is bigger. Could I use derma dew acne soap? 48 hours later
I had uploaded my face snapshot. pl. advise me two skin specialist met not even cured. seems to be increasing in size.
Answered by Dr. Kalpana Pathak 18 hours later
Brief Answer:
Use a steroid cream and tacrolimus ointment

Detailed Answer:
Thanks for writing to us.
i have seen the image attached, its leucoderma only that has occured due to application of XXXXXXX
To treat the same
Stop applying XXXXXXX
Apply a steroid cream like flutivate cream in night over the white spot
Apply tacrolimus ointment like olmis/ tacroz/ tacrotor 0.01% two times in a day.
Take tablet dicaris 150 mg on two consecutive days per week like you can take single tab dicaris on monday and tuesday.

Follow the above prescription for a month and get back to me for follow up.
As I said earlier, patience in required. Do not expect immediate results in leucoderma.

Also I would like to know what treatment have you taken so far for this problem.
Should there be any doubt, i will be glad to help
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor